RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 12, Pages 2051–2060 (Mi de6385)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Strictly positive Lyapunov functionals for linear systems with aftereffect

G. N. Mil'shtein

Ural State University, Sverdlovsk

Full text: PDF file (989 kB)

Bibliographic databases:
Received: 18.12.1985

Citation: G. N. Mil'shtein, “Strictly positive Lyapunov functionals for linear systems with aftereffect”, Differ. Uravn., 23:12 (1987), 2051–2060

Citation in format AMSBIB
\Bibitem{Mil87}
\by G.~N.~Mil'shtein
\paper Strictly positive Lyapunov functionals for linear systems with aftereffect
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 12
\pages 2051--2060
\mathnet{http://mi.mathnet.ru/de6385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933238}
\zmath{https://zbmath.org/?q=an:0647.34051}


Linking options:
  • http://mi.mathnet.ru/eng/de6385
  • http://mi.mathnet.ru/eng/de/v23/i12/p2051

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Dolgii, “Kvadratichnye funktsionaly Lyapunova–Krasovskogo dlya lineinykh avtonomnykh sistem s posledeistviem”, Tr. IMM UrO RAN, 16, no. 5, 2010, 48–56  mathnet  elib
  • Number of views:
    This page:44
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020